# SDR DLL10951818

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG RETRACT FTG CORRODED ON FACES OF FTG COMMON TO HOLES 17 THROUGH 20 AND HOLES HAVE CORROSION IN THEM.  FOUND DURING HMV.  REPAIRED PER SRM 57-14-00.
